Transactions of the American Mathematical Society. Volume 363, Number 2, 2011
Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....
সংরক্ষণ করুন:
প্রধান লেখক: | |
---|---|
বিন্যাস: | প্রবন্ধ |
ভাষা: | English English |
প্রকাশিত: |
American Mathematical Society
2010
|
বিষয়গুলি: | |
অনলাইন ব্যবহার করুন: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344 |
ট্যাগগুলো: |
ট্যাগ যুক্ত করুন
কোনো ট্যাগ নেই, প্রথমজন হিসাবে ট্যাগ করুন!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
প্রথমজন হিসাবে মন্তব্য করুন!